# SDR SWIA201436402

- Difficulty date: February 7, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 25,700 hours, 21,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT LT DOOR SUPPORT STATION FS 193.00 FLOOR AREA CRACK RUNNING TO RIVET.  C-CHECK CUTOUT DAMAGED AREA, LOCATED & DRILLED NEW PARTS & INSTALLED NEW PARTS IAW REO.
